# SDR FDEA201111084799

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N87234
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF DECK PLATE FITTING,  FOUND CORROSION ON CREASE BEAM WEB   AT BS 1718 RBL 62.  REPAIRED IAW SRM 51-40-02 REV 104.  REPAIR IS CLASSIFIED AS MAJOR.
